Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 317, Number 2
HTML articles powered by AMS MathViewer

Real analytic desingularization and subanalytic sets: an elementary approach
H. J. Sussmann PDF
Trans. Amer. Math. Soc. 317 (1990), 417-461
On linear topological properties of $H^ 1$ on spaces of homogeneous type
Paul F. X. Müller PDF
Trans. Amer. Math. Soc. 317 (1990), 463-484
Equivariant BP-cohomology for finite groups
N. Yagita PDF
Trans. Amer. Math. Soc. 317 (1990), 485-499
The enumerative geometry of plane cubics. I. Smooth cubics
Paolo Aluffi PDF
Trans. Amer. Math. Soc. 317 (1990), 501-539
Geometrical implications of certain infinite-dimensional decompositions
N. Ghoussoub, B. Maurey and W. Schachermayer PDF
Trans. Amer. Math. Soc. 317 (1990), 541-584
Semisimple representations of quivers
Lieven Le Bruyn and Claudio Procesi PDF
Trans. Amer. Math. Soc. 317 (1990), 585-598
The domain spaces of quasilogarithmic operators
M. Cwikel, B. Jawerth and M. Milman PDF
Trans. Amer. Math. Soc. 317 (1990), 599-609
The extreme projections of the regular simplex
P. Filliman PDF
Trans. Amer. Math. Soc. 317 (1990), 611-629
The spectra and commutants of some weighted composition operators
James W. Carlson PDF
Trans. Amer. Math. Soc. 317 (1990), 631-654
Rational approximations to L-S category and a conjecture of Ganea
Barry Jessup PDF
Trans. Amer. Math. Soc. 317 (1990), 655-660
Metric transforms and Euclidean embeddings
M. Deza and H. Maehara PDF
Trans. Amer. Math. Soc. 317 (1990), 661-671
Weak stability in the global $L^ 1$-norm for systems of hyperbolic conservation laws
Blake Temple PDF
Trans. Amer. Math. Soc. 317 (1990), 673-685
Enlacements du mouvement brownien autour des courbes de l’espace
Jean-François Le Gall and Marc Yor PDF
Trans. Amer. Math. Soc. 317 (1990), 687-722
Perturbed dynamical systems with an attracting singularity and weak viscosity limits in Hamilton-Jacobi equations
B. Perthame PDF
Trans. Amer. Math. Soc. 317 (1990), 723-748
Prime ideals in differential operator rings. Catenarity
K. A. Brown, K. R. Goodearl and T. H. Lenagan PDF
Trans. Amer. Math. Soc. 317 (1990), 749-772
The Mourre estimate for dispersive $N$-body Schrödinger operators
Jan Dereziński PDF
Trans. Amer. Math. Soc. 317 (1990), 773-798
The Schubert calculus, braid relations, and generalized cohomology
Paul Bressler and Sam Evens PDF
Trans. Amer. Math. Soc. 317 (1990), 799-811
Construction by isotopy. II
Daniel S. Silver PDF
Trans. Amer. Math. Soc. 317 (1990), 813-823